Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 296, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 7:40 AM CDT for 7 counties in Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 7:40 AM CDT (12:40 UTC)
- Expired
- Apr 27, 2011, 8:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Coahoma County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS
The radar
The Memphis radar (KNQA), 124 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
167
WUUS54 KMEG 271240
SVRMEG
MSC027-107-119-135-137-143-161-271330-
/O.NEW.KMEG.SV.W.0296.110427T1240Z-110427T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
740 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
NORTHWESTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 830 AM CDT
* AT 740 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DUNDEE TO CLARKSDALE...OR ALONG A LINE
EXTENDING FROM 7 MILES EAST OF HELENA TO CLARKSDALE...AND MOVING
EAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATESVILLE...CLARKSDALE...SENATOBIA AND GEORGE PAYNE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR MOON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3411 9067 3412 9068 3442 9059 3445 9057
3446 9058 3454 9056 3455 9053 3458 9053
3465 8981 3414 8986 3405 9066
TIME...MOT...LOC 1240Z 258DEG 47KT 3454 9045 3415 9057
$$2 follow-up statements
469
WWUS54 KMEG 271304
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
804 AM CDT WED APR 27 2011
MSC027-107-119-135-137-143-161-271330-
/O.CON.KMEG.SV.W.0296.000000T0000Z-110427T1330Z/
TUNICA MS-TATE MS-PANOLA MS-COAHOMA MS-QUITMAN MS-YALOBUSHA MS-
TALLAHATCHIE MS-
804 AM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR NORTHERN TALLAHATCHIE...NORTHWESTERN YALOBUSHA...QUITMAN...
EASTERN COAHOMA...PANOLA...SOUTHWESTERN TATE AND SOUTHERN TUNICA
COUNTIES...
AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MC GHEE TO COUNTS...OR ALONG A
LINE EXTENDING FROM SENATOBIA TO 10 MILES SOUTH OF CLARKSDALE...
MOVING EAST AT 55 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATESVILLE...
BOBO...CLARKSDALE...COAHOMA...COURTLAND...DENTON...FALCON...LULA...
LYON...SENATOBIA...MAUD...HAMLIN...TIBBS AND GERLACH MILL.
THIS WARNING ALSO INCLUDES AREAS NEAR MOON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3411 9067 3412 9068 3442 9059 3445 9057
3446 9058 3454 9056 3455 9053 3458 9053
3465 8981 3414 8986 3405 9066
TIME...MOT...LOC 1305Z 258DEG 47KT 3457 8990 3407 9051
$$498
WWUS54 KMEG 271333
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
833 AM CDT WED APR 27 2011
MSC027-107-119-135-137-143-161-271343-
/O.EXP.KMEG.SV.W.0296.000000T0000Z-110427T1330Z/
TUNICA MS-TATE MS-PANOLA MS-COAHOMA MS-QUITMAN MS-YALOBUSHA MS-
TALLAHATCHIE MS-
833 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TALLAHATCHIE...
NORTHWESTERN YALOBUSHA...QUITMAN...EASTERN COAHOMA...PANOLA...
SOUTHWESTERN TATE AND SOUTHERN TUNICA COUNTIES HAS EXPIRED...
AT 833 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3411 9067 3412 9068 3442 9059 3445 9057
3446 9058 3454 9056 3455 9053 3458 9053
3465 8981 3414 8986 3405 9066
TIME...MOT...LOC 1304Z 258DEG 47KT 3428 8984 3381 9048
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:31 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 27, 6:31 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
631 AM CDT WED APR 27 2011
.DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.
COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.
THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.
HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.
HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.
ARS
&&
.AVIATION...
12Z TAF CYCLE
SHOWERS AND THUNDERSTORMS ARE RETURNING TO FORECAST AREA AND
SPREAD OVER MUCH OF REGION THIS MORNING. EXPECT MVFR CEILINGS AND
VISIBILITIES WITH SOME OF THE THUNDERSTORMS. ALL OF THIS ACTIVITY
WILL END BY LATE THIS AFTERNOON WITH VFR CONDITIONS EXPECTED BY
THIS EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND
GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY THEN SHIFTING TO THE
NORTHWEST THIS EVENING AND DIMINISHING OVERNIGHT.
ARS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 76 51 73 53 / 100 20 10 0
MKL 76 46 71 46 / 100 30 10 0
JBR 71 47 72 49 / 100 20 10 0
TUP 82 52 73 49 / 100 30 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 3:49 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 349 AM CDT WED APR 27 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 349 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL POSSIBLE PARTICULARLY IN THE HIGH RISK AREA. FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 27, 3:46 AM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
346 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL PALESTINE 34.97N 90.90W
04/26/2011 E1.75 INCH ST. FRANCIS AR EMERGENCY MNGR
EMERGENCY MANAGER REPORTS GOLF BALL SIZE HAIL NEAR
PALESTINE
0500 PM HAIL MANILA 35.88N 90.16W
04/26/2011 E0.75 INCH MISSISSIPPI AR LAW ENFORCEMENT
STATE TROOPER REPORTS DIME SIZE HAIL
0505 PM HAIL MANILA 35.88N 90.16W
04/26/2011 E0.75 INCH MISSISSIPPI AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS PENNY SIZE HAIL IN MANILA
0508 PM HAIL FORREST CITY 35.01N 90.79W
04/26/2011 E1.75 INCH ST. FRANCIS AR AMATEUR RADIO
0508 PM HAIL FORREST CITY 35.01N 90.79W
04/26/2011 E1.00 INCH ST. FRANCIS AR PUBLIC
PUBLIC REPORTS QUARTER SIZE HAIL IN FORREST CITY
0508 PM HAIL PALESTINE 34.97N 90.90W
04/26/2011 E1.75 INCH ST. FRANCIS AR AMATEUR RADIO
0543 PM HAIL 5 SE MEMPHIS 34.87N 90.08W
04/26/2011 E1.00 INCH DESOTO MS AMATEUR RADIO
QUARTER SIZE HAIL AT SHELBY DRIVE AND HWY 78
0600 PM HAIL ELLENDALE 35.23N 89.83W
04/26/2011 E0.75 INCH SHELBY TN TRAINED SPOTTER
0603 PM HAIL BARTLETT 35.22N 89.84W
04/26/2011 E1.00 INCH SHELBY TN PUBLIC
QUARTER SIZE HAIL REPORTED BY PUBLIC IN DOWNTOWN BARTLETT
0615 PM TSTM WND DMG MARION 35.21N 90.20W
04/26/2011 CRITTENDEN AR TRAINED SPOTTER
TWO TRUCKS OVERTURN ON I 40 IN MARION
0619 PM HAIL ARLINGTON 35.28N 89.66W
04/26/2011 E0.75 INCH SHELBY TN TRAINED SPOTTER
0620 PM HAIL ARLINGTON 35.28N 89.66W
04/26/2011 E1.00 INCH SHELBY TN AMATEUR RADIO
QUARTER HAIL REPORTED AT AIRLINE AND WILSON RD
0621 PM HAIL 2 S ARLINGTON 35.25N 89.66W
04/26/2011 E1.25 INCH SHELBY TN TRAINED SPOTTER
PEA TO HALF DOLLAR SIZE HAIL
0623 PM HAIL ARLINGTON 35.28N 89.66W
04/26/2011 E0.88 INCH SHELBY TN TRAINED SPOTTER
0624 PM HAIL 5 NW MILLINGTON 35.39N 89.95W
04/26/2011 E1.00 INCH SHELBY TN PUBLIC
0626 PM FUNNEL CLOUD 4 N CLARKSDALE 34.26N 90.58W
04/26/2011 COAHOMA MS PUBLIC
0626 PM HAIL TIPTON 35.42N 89.82W
04/26/2011 E1.50 INCH TIPTON TN AMATEUR RADIO
0628 PM HAIL ARLINGTON 35.28N 89.66W
04/26/2011 E1.75 INCH SHELBY TN PUBLIC
0630 PM HAIL HICKORY WITHE 35.24N 89.59W
04/26/2011 E0.88 INCH FAYETTE TN TRAINED SPOTTER
ONE MILE SOUTH OF I 40
0630 PM TORNADO LULA 34.45N 90.48W
04/26/2011 COAHOMA MS EMERGENCY MNGR
TORNADO FORMING IN THIS LOCATION
0640 PM TORNADO FRIARS POINT 34.37N 90.64W
04/26/2011 COAHOMA MS EMERGENCY MNGR
POWER LINES DOWN AND MOBILE HOME DAMAGE
0643 PM FUNNEL CLOUD 2 N BARTLETT 35.24N 89.84W
04/26/2011 SHELBY TN EMERGENCY MNGR
0644 PM HAIL HELENA 34.53N 90.60W
04/26/2011 E1.75 INCH PHILLIPS AR TRAINED SPOTTER
GOLF BALL SIZE HAIL AT HELENA BRIDGE
0645 PM TSTM WND DMG DUBBS 34.57N 90.37W
04/26/2011 TUNICA MS BROADCAST MEDIA
MULTIPLE CENTER PIVOTS OVERTURNED
0648 PM TORNADO COAHOMA 34.37N 90.52W
04/26/2011 COAHOMA MS EMERGENCY MNGR
SIGNIFICANT STRUCTURAL DAMAGE
0648 PM HAIL 2 S WYNNE 35.20N 90.79W
04/26/2011 E0.75 INCH CROSS AR FIRE DEPT/RESCUE
0658 PM FUNNEL CLOUD SHERARD 34.22N 90.72W
04/26/2011 COAHOMA MS EMERGENCY MNGR
SOUTHERN COAHOMA COUNTY
0658 PM HAIL FARRELL 34.26N 90.67W
04/26/2011 E2.75 INCH COAHOMA MS EMERGENCY MNGR
0705 PM HAIL 2 N CLARKSDALE 34.23N 90.58W
04/26/2011 E1.75 INCH COAHOMA MS EMERGENCY MNGR
0710 PM FUNNEL CLOUD ROBINSONVILLE 34.82N 90.32W
04/26/2011 TUNICA MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED WEST OF FITZGERALD CASINO
0713 PM TORNADO COAHOMA 34.37N 90.52W
04/26/2011 COAHOMA MS EMERGENCY MNGR
2 HOMES DESTROYED IN COAHOMA. REPORTS OF HOUSES DESTROYED
IN FRIARS POINT
0715 PM TSTM WND DMG WEST MEMPHIS 35.15N 90.18W
04/26/2011 CRITTENDEN AR EMERGENCY MNGR
PORTION OF ROOF OFF A HOSPITAL. OTHER BUILDINGS DAMAGED
IN AREA AND COUNTY WIDE.
0722 PM FUNNEL CLOUD 6 W SOMERVILLE 35.24N 89.46W
04/26/2011 FAYETTE TN TRAINED SPOTTER
LARGE FUNNEL CLOUD
0730 PM FLASH FLOOD 4 S HERNANDO 34.77N 89.99W
04/26/2011 DESOTO MS TRAINED SPOTTER
DRAINAGE DITCHES OVERFLOWING, SEWER COVERS LIFTED OFF,
STANDING WATER ON ROADS.
0730 PM HAIL 4 S HERNANDO 34.77N 89.99W
04/26/2011 E0.88 INCH DESOTO MS TRAINED SPOTTER
0736 PM FUNNEL CLOUD 2 S SENATOBIA 34.59N 89.97W
04/26/2011 TATE MS EMERGENCY MNGR
ROTATION SPOTTED TWO MILES SOUTH OF SENATOBIA
0740 PM FLASH FLOOD OLIVE BRANCH 34.95N 89.83W
04/26/2011 DESOTO MS TRAINED SPOTTER
SIGNIFICANT STREET FLOODING IN DESOTO COUNTY
0745 PM HAIL 1 S COLDWATER 34.68N 89.98W
04/26/2011 E1.00 INCH TATE MS TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL AT HWY 51
0745 PM TSTM WND DMG COLDWATER 34.69N 89.98W
04/26/2011 TATE MS TRAINED SPOTTER
WIND GUSTS TO 65 MPH. ALUMINUM CARPORTS OVERTURNED
0745 PM FUNNEL CLOUD COLDWATER 34.69N 89.98W
04/26/2011 TATE MS TRAINED SPOTTER
FUNNEL CLOUD HEADED NORTHEAST
0753 PM HAIL 3 W COMO 34.51N 89.99W
04/26/2011 E1.75 INCH PANOLA MS TRAINED SPOTTER
0800 PM FLASH FLOOD 7 E CORDOVA 35.15N 89.65W
04/26/2011 SHELBY TN PUBLIC
6 TO 8 INCHES ON ROADS AT PISGAH AND HOUSTON LEVEE
0805 PM FUNNEL CLOUD 6 NW BATESVILLE 34.38N 90.01W
04/26/2011 PANOLA MS EMERGENCY MNGR
POSSSIBLE TORNADO 6 MILES NORTHWEST OF BATESVILLE
0810 PM HAIL COMO 34.51N 89.94W
04/26/2011 E2.75 INCH PANOLA MS EMERGENCY MNGR
0811 PM HAIL SENATOBIA 34.62N 89.97W
04/26/2011 E1.00 INCH TATE MS AMATEUR RADIO
0820 PM FLASH FLOOD WEST MEMPHIS 35.15N 90.18W
04/26/2011 CRITTENDEN AR EMERGENCY MNGR
FLOODING OF STREETS IN WEST MEMPHIS.
0820 PM FLASH FLOOD MARION 35.21N 90.20W
04/26/2011 CRITTENDEN AR EMERGENCY MNGR
FLOODING REPORTS IN MARION.
0850 PM FLASH FLOOD 1 N ARLINGTON 35.30N 89.66W
04/26/2011 SHELBY TN AMATEUR RADIO
WATER OVER ROAD AT AIRLINE ROAD AND HIGHWAY 70...ROAD
CLOSED.
0900 PM FLASH FLOOD NNW MARIANNA 35.61N 90.08W
04/26/2011 MISSISSIPPI AR PUBLIC
FLOODING ALONG HIGHWAY 1 AND THE LANGUILLE RIVER
0904 PM TSTM WND DMG JACKS CREEK 35.47N 88.53W
04/26/2011 CHESTER TN LAW ENFORCEMENT
POSSIBLE TORNADO IN TRAILER PARK IN JACKS CREEK.
0909 PM HAIL 1 E JACKS CREEK 35.47N 88.52W
04/26/2011 E1.00 INCH CHESTER TN TRAINED SPOTTER
QUARTER SIZED HAIL WITH WINDS TO 50 MPH.
0910 PM TORNADO 4 W RONDO 34.66N 90.89W
04/26/2011 LEE AR PUBLIC
0915 PM HAIL ATOKA 35.45N 89.77W
04/26/2011 E1.00 INCH TIPTON TN TRAINED SPOTTER
0917 PM TORNADO SMITHVILLE 36.08N 91.30W
04/26/2011 LAWRENCE AR LAW ENFORCEMENT
HOMES DAMAGED
0920 PM HAIL 10 SE LEXINGTON 35.55N 88.27W
04/26/2011 E2.00 INCH HENDERSON TN AMATEUR RADIO
0920 PM TSTM WND GST 10 SE LEXINGTON 35.55N 88.27W
04/26/2011 E60.00 MPH HENDERSON TN AMATEUR RADIO
0921 PM HAIL ASHLAND 34.83N 89.18W
04/26/2011 E1.00 INCH BENTON MS PUBLIC
0930 PM TORNADO 6 NW LULA 34.52N 90.55W
04/26/2011 COAHOMA MS LAW ENFORCEMENT
0950 PM FUNNEL CLOUD 1 SE TUNICA 34.68N 90.37W
04/26/2011 TUNICA MS LAW ENFORCEMENT
FUNNEL CLOUD SOUTHEAST OF TUNICA NEAR HIGHWAY 61
1200 AM FLASH FLOOD TUNICA 34.69N 90.38W
04/27/2011 TUNICA MS EMERGENCY MNGR
SCHOOL STREET...JOSEPHINE ROAD...BERNER ROAD...DULANEY
ROAD AND ROBIN COVE CLOSED DUE TO FLASH FLOODING
1205 AM FLASH FLOOD 2 SE OLIVE BRANCH 34.93N 89.80W
04/27/2011 DESOTO MS LAW ENFORCEMENT
OLIVE BRANCH POLICE DEPARTMENT REPORTS WATER RISING INTO
FEW HOMES ON SOUTHEAST SIDE OF THE CITY
1220 AM FLASH FLOOD 2 S MILLINGTON 35.31N 89.89W
04/27/2011 SHELBY TN TRAINED SPOTTER
FLOODED ROADWAY EAST OF RALEIGH - MILLINGTON ROAD. CAR
STRANDED IN FLOOD WATERS
0120 AM FLASH FLOOD HERNANDO 34.83N 89.99W
04/27/2011 DESOTO MS LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES DUE TO FLASH FLOODING COUNTY WIDE
0238 AM TSTM WND DMG OXFORD 34.36N 89.53W
04/27/2011 LAFAYETTE MS EMERGENCY MNGR
TREES KNOCKED DOWN. EMERGENCY MANAGER REPORTS POSSIBLE
TORNADO.
0310 AM TSTM WND GST 2 SW TUPELO 34.24N 88.76W
04/27/2011 E80.00 MPH LEE MS TRAINED SPOTTER
SEVERAL TREES DOWN
0312 AM TORNADO 3 SW HICKORY FLAT 34.58N 89.22W
04/27/2011 UNION MS EMERGENCY MNGR
*** 1 INJ *** TORNADO ON GROUND. HIGHWAY 349 AND COUNTY
ROAD 18. HOME DAMAGED AND ONE INJURY.
&&
RJOLocal storm report, Apr 27, 3:56 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
356 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND DMG STRICKLAND 34.88N 88.44W
04/27/2011 ALCORN MS FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN ACROSS HWY 356. POWER LINES
DOWN IN THE GLEN AND STRICKLAND COMMUNITIES.
&&
JDSLocal storm report, Apr 27, 4:14 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
414 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM TSTM WND DMG WREN 33.97N 88.60W
04/27/2011 MONROE MS EMERGENCY MNGR
TREES AND POWERLINES DOWN. 3 INJURIES REPORTED IN MONROE
COUNTY. POSSIBLE TORNADO DAMAGE.
0344 AM TSTM WND DMG GREENWOOD SPRINGS 33.89N 88.31W
04/27/2011 MONROE MS LAW ENFORCEMENT
HWY 278 AND HWY 8 INTERSECTION COMPLETELY BLOCKED BY
DOWNED TREES AND POWER LINE.
0346 AM TSTM WND DMG BELMONT 34.51N 88.21W
04/27/2011 TISHOMINGO MS EMERGENCY MNGR
LARGE TREES DOWN. STRUCTURE DAMAGE AT 2ND STREET IN
BELMONT. OLD HWY 25 IN BELMONT COMPLETELY BLOCKED. TREE
ON VEHICLE TRAPPING AN INDIVIDUAL. POSSIBLE TORNADO
DAMAGE.
&&
SVRLocal storm report, Apr 27, 4:43 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM TSTM WND DMG BELMONT 34.51N 88.21W
04/27/2011 TISHOMINGO MS COUNTY OFFICIAL
HOMES DAMAGED AND ONE HOME DESTROYED IN SOUTHERN
TISHOMINGO COUNTY. POSSIBLE TORNADO DAMAGE.
&&
CDGLocal storm report, Apr 27, 5:37 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
537 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLOOD 2 S CORNING 36.38N 90.59W
04/27/2011 CLAY AR LAW ENFORCEMENT
ARKANSAS LAW ENFORCEMENT REPORTED THE CLOSURE OF U.S.
HIGHWAY 62 EAST...U.S. HIGHWAY 67 AND STATE HIGHWAY 135
DUE TO FLOODING FROM A LEVEE FAILURE IN BUTLER COUNTY
MISSOURI /BLACK RIVER BASIN/
&&
RJOLocal storm report, Apr 27, 7:20 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
720 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL DRUMMONDS 35.46N 89.91W
04/26/2011 M1.50 INCH TIPTON TN PUBLIC
&&
CDGThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 30 min |
| Apr 26, 7:06 PM CDT | Tornado Warning | MEG | Coahoma, Lafayette, Panola, Quitman | 54 min |
| Apr 26, 7:17 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 43 min |
| Apr 26, 7:19 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Quitman, Tate, Tunica | 56 min |
| Apr 26, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 37 min |
| Apr 26, 7:21 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more | 54 min |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 56 min |
| Apr 26, 7:54 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 51 min |
| Apr 26, 8:04 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate, Tippah, Union | 56 min |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 68 min |
| Apr 26, 8:12 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Tate | 35 min |
| Apr 26, 8:26 PM CDT | River Flood Warning | MEG | Quitman | 13 days |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 67 min |
| Apr 26, 8:55 PM CDT | Tornado Warning | MEG | Alcorn, Benton, Tippah | 65 min |
| Apr 26, 8:57 PM CDT | Flash Flood Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Tate, Tippah | 6 hr |
| Apr 26, 8:58 PM CDT | Tornado Warning | MEG | Benton, Marshall, Tippah | 47 min |
| Apr 26, 9:01 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 59 min |
| Apr 26, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 51 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 53 min |
| Apr 26, 9:53 PM CDT | Tornado Warning | MEG | Tippah | 35 min |
| Apr 26, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 56 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 48 min |
| Apr 26, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tate and 1 more | 46 min |
| Apr 26, 11:13 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Tate | 47 min |
| Apr 26, 11:29 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 6 hr |
| Apr 26, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 49 min |
| Apr 27, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 36 min |
| Apr 27, 2:07 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Yalobusha | 23 min |
| Apr 27, 2:24 AM CDT | Tornado Warning | MEG | Alcorn, Tippah | 31 min |
| Apr 27, 2:26 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Tate, Tippah | 4 hr |
| Apr 27, 2:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more | 48 min |
| Apr 27, 2:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Tippah, Union | 52 min |
| Apr 27, 2:42 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 48 min |
| Apr 27, 2:55 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 65 min |
| Apr 27, 3:11 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Pontotoc, Prentiss | 39 min |
| Apr 27, 3:13 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 47 min |
| Apr 27, 3:14 AM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 46 min |
| Apr 27, 3:38 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 24 min |
| Apr 27, 3:48 AM CDT | Tornado Warning | MEG | Tishomingo | 18 min |
| Apr 27, 6:33 AM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more | 4 hr |
| Apr 27, 6:57 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 48 min |
| Apr 27, 7:14 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more | 4 hr |
| Apr 27, 7:29 AM CDT | Tornado Warning | MEG | Itawamba, Monroe | 46 min |
| Apr 27, 7:46 AM CDT | Flash Flood Warning | MEG | Tishomingo | 6 hr |
| Apr 27, 8:18 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 42 min |
| Apr 27, 8:24 AM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Pontotoc, Union | 51 min |
| Apr 27, 8:28 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 2 more | 47 min |
| Apr 27, 8:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha | 47 min |
| Apr 27, 9:07 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 38 min |
| Apr 27, 9:14 AM CDT | Tornado Warning | MEG | Itawamba, Lafayette, Lee, Pontotoc, Prentiss, Tippah and 2 more | 46 min |
| Apr 27, 9:45 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 2 more | 45 min |
| Apr 27, 9:56 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tishomingo | 34 min |
| Apr 27, 10:01 AM CDT | Tornado Warning | MEG | Itawamba, Prentiss, Tishomingo | 25 min |
| Apr 27, 10:07 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 38 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 37 min |
| Apr 27, 10:32 AM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tallahatchie and 3 more | 4 hr |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah, Tunica | 50 min |
| Apr 27, 11:10 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 50 min |
| Apr 27, 11:18 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more | 6 hr |
| Apr 27, 11:54 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 51 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 49 min |
| Apr 27, 12:06 PM CDT | River Flood Warning | MEG | Quitman | 14 days |
| Apr 27, 12:06 PM CDT | River Flood Warning | MEG | Calhoun | 10 hr |
| Apr 27, 12:13 PM CDT | Tornado Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 62 min |
| Apr 27, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 42 min |
| Apr 27, 1:00 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Marshall, Panola, Pontotoc, Quitman and 3 more | 60 min |
| Apr 27, 1:03 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Tallahatchie, Yalobusha | 42 min |
| Apr 27, 1:19 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 1 more | 41 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 28 min |
| Apr 27, 1:37 PM CDT | Tornado Warning | MEG | Calhoun, Itawamba, Lafayette, Lee, Pontotoc, Prentiss and 3 more | 53 min |
| Apr 27, 1:45 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 45 min |
| Apr 27, 1:50 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Panola, Prentiss and 2 more | 40 min |
| Apr 27, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 12 min |
| Apr 27, 1:56 PM CDT | Flash Flood Warning | MEG | Tishomingo | 3 hr |
| Apr 27, 2:01 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 44 min |
| Apr 27, 2:23 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 37 min |
| Apr 27, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more | 50 min |
| Apr 27, 2:29 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc, Yalobusha | 46 min |
| Apr 27, 2:31 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union | 44 min |
| Apr 27, 2:32 PM CDT | Areal Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.